Journal of Symbolic Logic

Review: S. B. Grantham, Galvin's "Racing Pawns" Game and a Well-Ordering of Trees

Jean A. Larson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1310-1311.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743427

JSTOR
links.jstor.org

Citation

Larson, Jean A. Review: S. B. Grantham, Galvin's "Racing Pawns" Game and a Well-Ordering of Trees. J. Symbolic Logic 55 (1990), no. 3, 1310--1311. https://projecteuclid.org/euclid.jsl/1183743427


Export citation